# SDR MWEA070308

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 53,242 hours, 49,106 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spring
- Part number: 5922532502
- Condition: Sticking
- Location: C Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT DISAGREE LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  FOUND LEFT C SLAT SENSOR TARGET SPRING MECHANISM STICKY, CLEANED AND LUBED.
